Winter Storm, Audrain
- When
- February 1, 12:00 AM CST to 6:00 AM CST
- Where
- Audrain forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.216, -91.842 (the zone’s center; the record gives no point)
The first true blizzard in many years hit from Central to Northeast Missouri. Up to 20 inches of snow fell along with winds gusting over 40 mph.
Every event with a place to put it; 46 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LSX wrote it up.
The first true blizzard in many years hit from Central to Northeast Missouri. Up to 20 inches of snow fell along with winds gusting over 40 mph. For many counties it was a record snowfall event. The National Guard was called out to help clear County roads and assist with emergency transportation. The region was brought to a standstill for several days. A Federal disaster declaration was obtained for many counties in order to assist with the cost of snow removal. Light freezing rain and sleet started to fall on Monday 1/31 with an inch of sleet accumulating by the early morning hours of Tuesday (2/1). By midday Tuesday (2/1) the precipitation had changed to snow and the wind started to increase. I-70 was shut down from Warren County to just east of Kansas City about 8 pm that evening. The snow tapered off to flurries by Wednesday (2/2) morning. The strong wind continued through the day producing very cold wind chill values.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Jan 31, 11:00 PM CST, 1 hour earlier.
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1100 PM CST MON JAN 31 2011
.UPDATE...
/845 PM CST MON JAN 31 2011/
FREEZING RAIN ACROSS SOUTHWEST AND SOUTH CENTRAL ILLINOIS WILL BE
TAPERING OFF TO FREEZING DRIZZLE WITHIN THE NEXT FEW HOURS.
CURRENT INDICATIONS ARE THAT FREEZING DRIZZLE WILL BE THE MAIN
P-TYPE MUCH OF THE OVERNIGHT HOURS AND WILL WORD ACCORDINGLY IN A
GRID/ZFP UPDATE WITHIN THE NEXT HOUR. FIRST THRUST OF THE
IMPENDING MAJOR STORM IS EXPECTED TO EVOLVE IN THE PREDAWN HOURS
BETWEEN 09-12Z AS A FRONTOGENETIC BAND SETS UP IN AN ARC FROM SE
KS THRU LAKE OF THE OZARKS INTO ST LOUIS. PRECIPITATION SHOULD
THEN EXPAND EXPLOSIVELY AS THE MORNING PROGRESSES IN CONCERT WITH
INTENSE LARGE SCALE ASCENT AND MESOSCALE FORCING OVERSPREADING THE
AREA IN ADVANCE OF THE MID/UPPER LOW AND VORT MAX.
ALL INDICATIONS ARE THAT VERY HIGH SNOWFALL RATES WILL OCCUR
DURING THE PEAK OF THE STORM...EXCEEDING 2 INCHES/HOUR. THE OFF
HOUR 18Z NAM HAD SHIFTED THE HEAVY SNOW AXIS A BIT FURTHER
SOUTH...WELL INTO THE ST LOUIS METRO. THE NEW 00Z NAM IS NOT THAT
AGRESSIVE WITH THE SHIFT BUT DOES INDICATE A SHIFT IN THE AXIS OF
A LARGE REGION OF HEAVY SNOW...WHICH AGREES WITH GOREE-YOUNKIN
TECHNIQUES FOLLOWING THE 850 LOW. THE HEAVY SNOW AXIS WILL BE
LARGE AND BROAD WITH 15-20+ INCHES EXPECTED THRU COLUMBIA AND
JEFFERSON CITY THROUGH HANNIBAL AND QUINCY. THE ONE TREND THE NEW
NAM CONTINUES IS TO EXIBIT IS THAT IS IS COLDER. UNFORTUNATELY THE
GREATEST REGION OF UNCERTAINTY IS RIGHT THROUGH METRO ST
LOUIS...WHERE THERE WILL LIKELY BE A GOOD SNOW GRADIENT FROM NW TO
SE. THAT SAID THE NEW NAM SUGGESTS THAT ST CHARLES COUNTY WILL
LIKELY BE ALL SNOW THROUGH THE BULK OF THIS EVENT...AS EARLY AS
TUESDAY MORNING...WITH THE TRANSITION A BIT SLOWER TOWARDS
DOWNTOWN ST LOUIS AND POINTS SOUTHEAST DUE TO THE CONTINUED
PRESENCE AND SLOW REMOVAL OF AN ELEVATED WARM LAYER. VERY INTENSE
LIFT AROUND MIDDAY ALONG WITH CONVECTION COULD ACCELERATE THIS
PROCESS...BUT THAT IS TOO HARD TO JUDGE AT THIS TIME. THUNDER SNOW
AND SLEET STILL LOOK QUITE LIKELY GIVEN THE FORECASTED STEEP MID
LEVEL LAPSE RATES...ELEVATED CAPE...AND STRONG FORCING. OTHER THAN
THE AFOREMENTIONED OVERNIGHT PERIOD...I WILL MAKE SOME ADJUSTMENTS
TO THE P-TYPE IN THE MORNING FOR AREAS NW OF ST LOUIS AND BUMP-UP
THE SNOW TOTALS A TAD TOWARDS WESTERN METRO ST LOUIS.
GLASS
&&
.DISCUSSION...
/340 PM CST MON JAN 31 2011/
NOT MUCH CHANGE TO PREVIOUS THINKING AS THIS WILL BE A CRIPPLING
STORM FOR MUCH OF THE AREA WITH BETWEEN 1/2 AND 1 INCH OF ICE IN
THE SOUTHEAST AND BLIZZARD CONDITIONS WITH 1 TO 2 FEET OF SNOW IN
THE NORTWEST WITH WARNING CRITERIA OF BOTH ICE AND SNOW IN BETWEEN.
AREA OF SHRA PRODUCING A MIX OF FREEZING RAIN AND SLEET CONTINUES
TO MOVE NORTHEASTWARD IN BAND OF LOW LEVEL MOISTURE CONVERGENCE
THAT HAS PERSISTED THROUGH THE DAY. THE LATEST RUNS OF RUC AND NAM
SHOW THIS BAND OF FORCING MOVING NEWD THIS EVENING AS WEAK
SHORTWAVE TROUGH LIFTS NEWD OF THE AREA. CHANCES OF MEASUREABLE
PRECIPITATION WILL LOWER EXCEPT FOR THE SOUTHERN AND EASTERN
PARTS OF THE CWA AS FRONTOGENESIS INCREASES OVER SOUTHERN MISSOURI
IN ADVANCE OF MAIN SYSTEM.
MODELS ARE IN GOOD AGREEMENT WITH THE PATH OF THIS HISTORIC STORM
SYSTEM THAT WILL MOVE ACROSS THE AREA TUESDAY AND TUESDAY NIGHT.
LARGE SCALE ASCENT WILL INCREASE RAPIDLY AHEAD OF NEGATIVELY
TILTED TROUGH. IDEAS FROM PREVIOUS DISCUSSIONS STILL STAND THAT
THERE WILL BE VERY STRONG LOW-MID LEVEL FRONTOGENESIS AND LOW
LEVEL MOISTURE CONVERGENCE FEEDING INTO THE SYSTEM THAT WILL
PRODUCE AROUND 2 INCHES OF QPF OVER THE CWA THROUGH EARLY
WEDNESDAY. THERE WILL BE ENOUGH NEGATIVE EPV AND OUTRIGHT
INSTABILITY TO CAUSE HIGHER AMOUNTS IN MESOSCALE BANDS WITH
THUNDERSTORMS. COBB METHOD SUGGEST UP TO 1:15 SLRS WITH THE SNOW
BANDS.
BLIZZARD WARNING HAS BEEN ISSUED BECAUSE WE NOW EXPECT FREQUENT
GUSTS OF 35-45 MPH STARTING TOMORROW AFTERNOON AND CONTINUNING
INTO WEDNESDAY. BETWEEN THE VERY HEAVY SNOW AND THE STRONG
WINDS...MUCH OF THE WARNING AREA WILL SEE WIDESPREAD WHITE OUT
CONDITIONS FOR AN EXTENDED PERIOD OF TIME MAKING TRAVEL
IMPOSSIBLE. IT WILL STILL BE DIFFICULT TO SAY EXACTLY HOW MUCH SNOW
VS. ICE ACCUMULATION THERE WILL BE IN THE WINTER STORM WARNING AS
THIS WILL DEPEND ON SUBTLE DETAILS IN THE LOW LEVEL THERMAL
FIELDS. IT STILL LOOKS LIKE THIS WILL BE A CRIPPLING STORM WITH
SNOW AND ICE ACCUMULATIONS THAT WILL CAUSE MAJOR IMPACTS TO TRAVEL
THROUGHOUT AND EXTENSIVE POWER OUTAGES POSSIBLE WHERE THE ICE
ACCUMULATION IS BETWEEN 1/2 AND 1 INCH.
SYSTEM WILL BEGIN TO WIND DOWN LATE WEDNESDAY AND WEDNESDAY NIGHT
AS IT RAPIDLY EXITS THE AREA. WENT WITH THE COLDER SIDE OF
GUIDANCE BASED ON THE VERY COLD AIRMASS MOVING OVER THE DEEP SNOW
COVER. STILL LOOKS LIKE LARGE AREA OF BELOW ZERO TEMPERATURES
WEDNESDAY NIGHT OVER THIS SNOW COVER WITH BITTERLY COLD WIND
CHILLS.
THU NIGHT...EXTENDED PD BEGINS WITH HIGH PRESSURE ACROSS THE REGION
AT THE SFC. HIGH PRESSURE OVERHEAD...LGT WINDS...MOSTLY CLEAR
SKIES...AND SNOW/SLEET COVER SHOULD PROMOTE GOOD RADIATIONAL COOLING
CONDITIONS ON THU NIGHT.
FRI THROUGH MON...MODELS DEPICT A CUTOFF LOW PRESSURE SYSTEM ACROSS THE
FAR SWRN CONUS/NWRN MEXICO AND A FEW NRN STREAM SYSTEMS MOVING
THROUGH SRN CANADA. ECMWF/GFS/GEM ALL SHOW PHASING BETWEEN THE
LIFTING CUTOFF SYSTEM AND ONE OF THE NRN SHORTWAVES HOWEVER MODELS
DISAGREE ON WHERE PHASING WILL OCCUR. IN ADDITION...THE MODELS ARE
NOTORIOUS FOR HANDLING CUTOFF SYSTEMS POORLY BY EJECTING THEM TOO
QUICKLY. GIVEN THIS LARGE UNCERTAINTY ABOUT WHETHER PHASING WILL
EVEN OCCUR...WILL CONTINUE WITH A DRY FCST FOR FRI THROUGH SAT
NIGHT. MODELS SHOW ANOTHER SYSTEM IN THE SUN-TUE TIME FRAME. DESPITE
SOME LARGE DIFFERENCES THIS FAR IN ADVANCE...GFS/ECMWF BOTH DEPICT A
MORE FAVORABLE SETUP FOR PRECIP ACROSS THE CWA WITH THIS SYSTEM THAN
WITH THE PREVIOUS SYSTEM...THEREFORE ADDED SCHC POPS FOR THIS PD.
GIVEN THAT BOTH MODELS SHOW A STRONG CDFNT WITH THIS SYSTEM...UNDERCUT
GUIDANCE BY SEVERAL DEGREES ON MONDAY NIGHT TO ACCOUNT FOR THE
COLDER AIR BEHIND THE FRONT.
BRITT/KANOFSKY
&&
.AVIATION...
/1029 PM CST MON JAN 31 2011/
MAINLY INTERMITTENT FREEZING DRIZZLE EXPECTED FOR THE OVERNIGHT
HOURS AT THE TAF SITES. STRATUS AND FOG WILL CONTINUE WITH
CEILINGS AROUND 300 TO 700 FT ALONG WITH VSBYS AROUND 2-4SM.
N-NELY SFC WINDS WILL GRADUALLY STRENGTHEN OVERNIGHT AS A LOW
PRESSURE SYSTEM MOVES NEWD THROUGH TEXAS AND A VERY STRONG ARCTIC
HIGH PRESSURE RIDGE BUILDS SWD THROUGH THE PLAINS BEHIND IT. AS
THE STORM SYSTEM APPROACHES FROM THE SW SNOW WILL SPREAD INTO COU
AROUND 12Z TUE...WITH SNOW MOVING INTO UIN BY LATE MRNG...AND SNOW
AND SLEET INTO STL/SUS BY LATE MRNG. THE SNOW AND SLEET SHOULD
TRANSITION INTO ALL SNOW BY EARLY AFTN. THE SNOWFALL WILL BECOME
HEAVY WITH VSBYS DROPPING DOWN TO ONE QUARTER MILE WITH
THUNDERSNOW POSSIBLE MAINLY LATE TUE MRNG AND AFTN. THE SFC WINDS
WILL BECOME STRONG AND GUSTY ON TUE LEADING TO BLOWING SNOW
FURTHER REDUCING VSBYS. THE SNOWFALL RATES MAY GRADUALLY LESSEN IN
COU TUE EVNG BUT SHOULD STAY HEAVY IN UIN...STL AND SUS THROUGH
MUCH OF THE EVNG HOURS.
SPECIFICS FOR KSTL...THE FREEZING RAIN HAS SHIFTED E OF STL WITH
INTERMITTENT FREEZING DRIZZLE EXPECTED FOR THE REMAINDER OF THE
OVERNIGHT ALONG WITH FOG. VSBYS SHOULD BE BETWEEN 2-4SM WITH 300
TO 700 FOOT CEILINGS. A MIXTURE OF MAINLY SNOW AND SLEET WILL MOVE
INTO STL TUE MRNG AND TRANSITION TO ALL SNOW BY EARLY AFTN. THE
SNOW WILL INTENSIFY DURING THE LATE MRNG AND INTO THE AFTN HOURS WITH
VSBYS DROPPING TO ONE QUARTER OF A MILE. THE SNOW SHOULD BE HEAVY
FOR MUCH OF THE AFTN AND INTO THE EVNG HOURS ON TUE. NELY SFC
WINDS WILL GRADUALLY STRENGTHEN OVERNIGHT AND DURING THE DAY ON
TUE WITH STRONG AND GUSTY WINDS EXPECTED FOR TUE AFTN AND
NGT..LIKELY GUSTING TO 30 KTS MAYBE EVEN HIGHER AT TIMES. THE SNOW
SHOULD TAPER OFF TO FLURRIES LATE TUE NGT.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...WINTER STORM WARNING UNTIL NOON CST WEDNESDAY FOR CRAWFORD MO-
FRANKLIN MO-IRON MO-JEFFERSON MO-MADISON MO-REYNOLDS MO-ST.
CHARLES MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-
STE. GENEVIEVE MO-WASHINGTON MO.
WINTER STORM WARNING UNTIL 6 AM CST TUESDAY FOR AUDRAIN MO-BOONE
MO-CALLAWAY MO-COLE MO-GASCONADE MO-KNOX MO-LEWIS MO-
LINCOLN MO-MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-
OSAGE MO-PIKE MO-RALLS MO-SHELBY MO-WARREN MO.
BLIZZARD WARNING FROM 6 AM TUESDAY TO NOON CST WEDNESDAY FOR
AUDRAIN MO-BOONE MO-CALLAWAY MO-COLE MO-GASCONADE MO-KNOX
MO-LEWIS MO-LINCOLN MO-MARION MO-MONITEAU MO-MONROE MO-
MONTGOMERY MO-OSAGE MO-PIKE MO-RALLS MO-SHELBY MO-WARREN MO.
IL...WINTER STORM WARNING UNTIL NOON CST WEDNESDAY FOR BOND IL-
CLINTON IL-FAYETTE IL-MACOUPIN IL-MADISON IL-MARION IL-
MONROE IL-MONTGOMERY IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON
IL.
WINTER STORM WARNING UNTIL 6 AM CST TUESDAY FOR ADAMS IL-BROWN
IL-CALHOUN IL-GREENE IL-JERSEY IL-PIKE IL.
BLIZZARD WARNING FROM 6 AM TUESDAY TO NOON CST WEDNESDAY FOR
ADAMS IL-BROWN IL-CALHOUN IL-GREENE IL-JERSEY IL-PIKE IL.
&&
WFO LSXHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 348 PM CST MON JAN 31 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 348 PM CST MON JAN 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT A MIX OF FREEZING RAIN...SLEET...AND SNOW WILL CONTINUE TONIGHT. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE. PRECIPITATION WILL START TO TRANSITION TO SLEET AND SNOW ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS TONIGHT. THE CHANGEOVER WILL SPREAD SOUTHEAST OVERNIGHT AS COLDER AIR MOVES INTO THE REGION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A MIX OF FREEZING RAIN...SLEET...AND SNOW WILL CONTINUE ACROSS THE REGION TUESDAY. PRECIPITATION WILL BE HEAVY AT TIMES. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE. THE PRECIPITATION WILL TRANSITION TO ALL SNOW BY TUESDAY EVENING AND GRADUALLY END ON WEDNESDAY. SIGNIFICANT ACCUMULATIONS OF ICE AND SNOW CAN BE EXPECTED ACROSS THE REGION. PLEASE SEE THE BLIZZARD WARNING AND THE WINTER STORM WARNING PRODUCTS FOR ADDITIONAL INFORMATION. NORTH TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH ON TUESDAY AND INTO TUESDAY NIGHT WILL RESULT IN WIDESPREAD BLOWING SNOW...REDUCING VISIBILITIES TO NEAR ZERO AT TIMES...AND POSSIBLE POWER OUTAGES FROM PREVIOUS ICE ACCRETION. THE BLOWING SNOW AND POWER OUTAGE ISSUES MAY PERSIST INTO WEDNESDAY. BITTERLY COLD AIR AND BLUSTERY NORTH TO NORTHWEST WINDS ON LATE WEDNESDAY NIGHT THROUGH FRIDAY MORNING WILL RESULT IN WIND CHILLS AS LOW AS 20 BELOW ZERO AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT WINTRY PRECIPITATION TYPE AND AMOUNTS TO THE NATIONAL WEATHER SERVICE. KANOFSKY
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
644 PM CST MON JAN 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM FREEZING RAIN DRAKE 38.47N 91.47W
01/31/2011 E0.10 INCH GASCONADE MO TRAINED SPOTTER
SECONDARY ROADS ARE SLICK. FREEZING DRIZZLE OCCURRING
AT THIS TIME.
&&
FGLASSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
834 PM CST MON JAN 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM FREEZING RAIN WATERLOO 38.33N 90.16W
01/31/2011 E0.10 INCH MONROE IL CO-OP OBSERVER
&&
MILLERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
835 PM CST MON JAN 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM FREEZING RAIN 3 ESE HILLSBORO 38.22N 90.52W
01/31/2011 E0.05 INCH JEFFERSON MO TRAINED SPOTTER
&&
MILLERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
907 PM CST MON JAN 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FREEZING RAIN GRAY SUMMIT 38.49N 90.82W
01/31/2011 E0.25 INCH FRANKLIN MO TRAINED SPOTTER
1 TO 2 INCH TREE LIMBS BROKEN
&&
MILLERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1020 PM CST MON JAN 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FREEZING RAIN LITCHFIELD 39.18N 89.66W
01/31/2011 E0.25 INCH MONTGOMERY IL TRAINED SPOTTER
&&
MILLERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1115 PM CST MON JAN 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM FREEZING RAIN 3 E HIGHLAND 38.74N 89.62W
01/31/2011 M0.10 INCH MADISON IL TRAINED SPOTTER
&&
FGLASSThe national radar mosaic for the moment the first event began.
29 winter storm, 17 blizzard. Local standard time, as filed.
One to 2 inches of sleet fell by Tuesday (2/1) evening.
One to 2 inches of sleet and 2 to 3 inches of snow fell across the county.
One to 2 inches of sleet fell across the northern half of the County. The southern 1/3 received 3/4 inch of ice from freezing rain.
One to 2 inches of sleet and 1 to 2 inches of sleet fell across the County. The southern 1/3 picked up a light coating of ice form freezing rain.
Ice accumulated from 3/4 to 1 inch across the County. There were scattered areas of trees and power lines down.
From 1 to 2 inches of sleet fell across the County. The southern third also picked up 3/4 inch of ice from freezing rain.
From 2 to 4 inches of sleet and 2 to 4 inches of snow fell across the County.
One inch of sleet and 1 inch of snow fell across the County. The southeast corner also picked up from 1/4 to 1/3 inch ice accumulation from freezing rain.
One to 3 inches of inch of sleet and 1 to 2 inches of snow fell across the County.
One to 2 inches of inch of sleet and 1 to 2 inches of snow fell across the City of St. Louis.
Ice from freezing rain accumulated from 1/4 to 1/2 inch. One inch of sleet also fell across the extreme northern part of the County.
From 1 to 2 inches of sleet and 1 to 2 inches of snow fell across the County.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2011Every state in 2011This day in weather historyWarnings in Missouri, February 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 290402, 290403, 290404, 290405, 290406, 290407, 290408, 290409, 290410, 290412, 290413, 290414, 290415, 290416, 290417, 290418, 290419, 290470, 290472, 290474, 290477, 290478, 290479, 290480, 290482, 290484, 290485, 290491, 290501, 290420, 290421, 290422, 290423, 290424, 290425, 290426, 290427, 290428, 290429, 290430, and more.